# SDR CALA2024061901872

- Difficulty date: April 12, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311230720100
- Condition: Cracked
- Location: Rh Fr-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2022-02-11) DURING ROTO INSPECTION OF RH FR16 DOOR STOP #7. CRACK INDICATION NOTED IN UPPER I/B HOLE AT FRAME AND INTERCOSTA L LAYERS. REPAIR BEFORE NEXT FLIGHT.() REPAIRED PER EC/RA 5311-03231 PART 1. W/C:93792 ALL MANDATORY INSPECTIONS WERE COMPLETED ON WORKCARD #93792.
